# SDR DALA2023042403191

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,225 hours, 8,928 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 "NO GO" ODI PREVENTION - DOOR R AFT CABIN ECAM MESSAGE. CORRECTIVE ACTION: T/S. NO FAULTS NOTED ON PSCU BITE. CLEANED AND VERIFIED GAPS ON BOTH 22MJ & 24MJ WITH NO DEFECTS FOUND. DUE TO HISTORY REMOVED & REPLACED 22MJ. ALL OPS NORMAL NO FAULTS ON PSCU. (2731477)
